# SDR SWIA200819810

- Difficulty date: June 22, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 36,536 hours, 31,111 cycles
- System (JASC): 5200 · Doors
- Part: Panel
- Condition: Unlatched
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 2825 - OXYGEN PANEL AT ROW 5 DROPPED OPEN IN FLIGHT.  RESECURED PANEL FOR PSU IAW 25-28-01.
